Alert archive / Pennsylvania / Frost Advisories in 2014

Frost Advisory 9, NWS State College, PA

October 11, 201417 counties in Pennsylvania

NWS State College, PA issued this frost advisory at Oct 11, 2014, 4:47 AM EDT for 17 counties in Pennsylvania. It took effect at Oct 12, 2014, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2014, 4:47 AM EDT (08:47 UTC)
In effect from
Oct 12, 2014, 4:00 AM EDT
Expired
Oct 12, 2014, 9:00 AM EDT
In force
5 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Union County, PA

The radar

The State College radar (KCCX), 42 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS71 KCTP 110847
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
447 AM EDT SAT OCT 11 2014

...COLDEST NIGHT YET THIS SEASON...

.HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE GREAT LAKES
TONIGHT...BRINGING CLEARING SKIES...A DIMINISHING WIND AND AREAS
OF FROST. 

PAZ017>019-024>028-033-034-045-046-049>053-058-111700-
/O.NEW.KCTP.FR.Y.0009.141012T0800Z-141012T1300Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD...LOCK HAVEN...
WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...
SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
447 AM EDT SAT OCT 11 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY.

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY SUNDAY MORNING.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ042-111700-
/O.EXA.KCTP.FZ.A.0004.141012T0400Z-141012T1300Z/
SULLIVAN-
INCLUDING THE CITY OF...LAPORTE
447 AM EDT SAT OCT 11 2014

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...EARLY SUNDAY MORNING.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$

PAZ004-010>012-037-041-111700-
/O.CON.KCTP.FZ.A.0004.141012T0400Z-141012T1300Z/
WARREN-ELK-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY...
EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...TROUT RUN
447 AM EDT SAT OCT 11 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURES...NEAR 30 DEGREES.

* TIMING...EARLY SUNDAY MORNING.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$
2 follow-up statements
359 
WWUS71 KCTP 111726
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT SAT OCT 11 2014

...COLDEST NIGHT YET THIS SEASON...

.HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE GREAT LAKES
TONIGHT...BRINGING CLEARING SKIES...A DIMINISHING WIND AND AREAS
OF FROST.

PAZ017-018-121300-
/O.UPG.KCTP.FR.Y.0009.141012T0800Z-141012T1300Z/
/O.NEW.KCTP.FZ.W.0004.141012T0400Z-141012T1300Z/
CLEARFIELD-NORTHERN CENTRE-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG
126 PM EDT SAT OCT 11 2014

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT.

* TEMPERATURES...30 TO 32 DEGREES.

* TIMING...EARLY SUNDAY MORNING.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ004-010>012-037-041-042-121300-
/O.UPG.KCTP.FZ.A.0004.141012T0400Z-141012T1300Z/
/O.NEW.KCTP.FZ.W.0004.141012T0400Z-141012T1300Z/
WARREN-ELK-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
SULLIVAN-
INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY...
EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE
126 PM EDT SAT OCT 11 2014

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...NEAR 30 DEGREES.

* TIMING...EARLY SUNDAY MORNING.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ019-024>028-033-034-045-046-049>053-058-121300-
/O.CON.KCTP.FR.Y.0009.141012T0800Z-141012T1300Z/
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...STATE COLLEGE...JOHNSTOWN...ALTOONA...
HUNTINGDON...MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...
BEDFORD...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
126 PM EDT SAT OCT 11 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY SUNDAY MORNING.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DEVOIR
620 
WWUS71 KCTP 121011
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 AM EDT SUN OCT 12 2014

...COLDEST NIGHT YET THIS SEASON...

.HIGH PRESSURE OVER PENNSYLVANIA WILL BRING COLD TEMPERATURES TO
AREA THIS MORNING WITH AREAS OF FROST. 

PAZ004-010>012-017-018-037-041-042-121300-
/O.CON.KCTP.FZ.W.0004.000000T0000Z-141012T1300Z/
WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY...
EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG...
MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE
611 AM EDT SUN OCT 12 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE UPPER 20S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...DAMAGE TO SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ019-024>028-033-034-045-046-049>053-058-121300-
/O.CON.KCTP.FR.Y.0009.000000T0000Z-141012T1300Z/
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...STATE COLLEGE...JOHNSTOWN...ALTOONA...
HUNTINGDON...MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...
BEDFORD...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
611 AM EDT SUN OCT 12 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE MID 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Oct 11, 3:53 AM EDT, 54 minutes earlier.

Area forecast discussion, Oct 11, 3:53 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 AM EDT SAT OCT 11 2014

.SYNOPSIS...
A WEAK WAVE OF LOW PRESSURE WILL TRACK SOUTH OF PA EARLY TODAY.
HIGH PRESSURE OVER THE GREAT LAKES WILL THEN BUILD INTO THE REGION
FOR THE REST OF THE WEEKEND. A HIGHLY AMPLIFIED UPPER LEVEL
PATTERN WILL DEVELOP NEXT WEEK...WITH A RIDGE OFF THE EAST COAST
AND A SLOW MOVING UPPER LOW LIFTING OUT OF THE MISS VALLEY. THIS
WILL BRING WARMER TEMPERATURES...BUT ALSO A PERIOD OF UNSETTLED
SHOWERY WEATHER.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
REGIONAL RADAR MOSAIC SHOWS AN AREA OF RAIN FALLING ACROSS
SOUTHERN PA AND OHIO IN REGION OF WAA AHEAD OF SFC WAVE LIFTING
OUT OF THE OHIO VALLEY. SATL-DERIVED PWATS SHOWING DRY AIR
ENTRENCHED ACROSS NORTHERN PA...WHICH SHOULD KEEP RAIN FROM
EXPANDING NORTH OF KUNV AND KIPT. SOUTH OF THIS LINE...RADAR
TRENDS SUPPORT POPS NR 100 PCT FOR THE BALANCE OF THE OVERNIGHT
HOURS. LITTLE CHANGE IN TEMPS EXPECTED FOR THE REST OF THE NIGHT
WITH LOWS FROM NR 40F NORTH TO 50 SOUTH.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 PM SUNDAY/...
RAIN MAY LINGER INTO THE MID MORNING ACROSS THE SE THIRD OF THE
STATE BUT SHOULD QUICKLY GIVE WAY TO BRIGHTENING SKIES BY
AFTN...AS SFC WAVE PASSES OFF THE NJ COAST AND NORTHERLY FLOW
ADVECTS MUCH DRIER AIR INTO THE REGION. HOWEVER...A POOL OF COLD
AIR ALOFT COMBINED W/DIURNAL HEATING SHOULD PRODUCE A FAIR AMT OF
CU/STRATOCU. ENS MEAN 925 TEMPS OF ARND 8C SHOULD TRANSLATE TO
HIGHS FROM THE L50S NW MTNS...TO ARND 60F IN THE SUSQ VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
5PM UPDATE...
FCST MINS ARE CLOSE ENOUGH TO FREEZING SUNDAY MORNING. HAVE
COLLABORATED WITH SURROUNDING OFFICES TO ISSUE A FREEZE WATCH FOR
THE NORTHERN MOUNTAINS WHERE THERE WAS NOT A FREEZE EARLIER THIS
MORNING. NOTE THAT MCKEAN AND POTTER COUNTIES DID EXPERIENCE A
FREEZE AND NO FURTHER FROST/FREEZE PRODUCTS WILL BE ISSUED FOR
THOSE COUNTIES UNTIL THE GROWING SEASON BEGINS IN THE SPRING. THE
FREEZE AT BFD WAS MORE THAN A WEEK AFTER THE MEDIAN DATE OF THE
FIRST FREEZE THERE.

PREV...
SURFACE HIGH PRESSURE OVER THE CENTRAL GREAT LAKES WILL BUILD OVER
NORTH CENTRAL PA SATURDAY NIGHT AND SUNDAY MORNING...PRODUCING
IDEAL COOLING AND A VERY CHILLY SUNDAY MORNING. MANY NORTHERN
COUNTIES COULD EXPERIENCE NEAR FREEZING TEMPERATURES ON SUNDAY
MORNING...AND HAVE ADDED AREAS OF FROST FROM THE NORTH CENTRAL
MOUNTAINS TO THE WEST CENTRAL MOUNTAINS SUNDAY MORNING.

FOCUS BEYOND SUNDAY WILL BE ON INCREASINGLY AMPLIFIED UPPER FLOW
OVER THE EASTERN 2/3 OF THE COUNTRY...CHARACTERIZED BY LARGE WESTERN
ATLANTIC UPPER RIDGE AND A SLOW MOVING 5H CUTOFF TRAVERSING THE
UPPER MIDWEST SUNDAY AND MONDAY. INCREASING LLVL SOUTHERLY FLOW
AND A MILD PERIOD IN STORE MONDAY INTO TUESDAY AHEAD OF THE SLOW
MOVING FRONTAL ZONE...WHICH WILL LIKELY BE ACCOMPANIED BY STRONG
MOISTURE FLUX AND 50+ KT LLJ AT 850 MB. CORRESPONDING MOISTURE
FIELDS IMPLY A SLOW MOVING FRONTAL RAIN BAND WILL ACCOMPANY THIS
SYSTEM AS IT TRAVERSES CENTRAL PA...WHICH IS GOOD NEWS OVERALL
SINCE THE REGION HAS BEEN EXTREMELY DRY. AS WE GET CLOSER...WE CAN
ASCERTAIN ANY FLOODING POTENTIAL...BUT THERE WILL LIKELY BE A
PERIOD OF MODERATE TO LOCALLY HEAVY RAIN ALONG WITH FROPA TUESDAY
NIGHT INTO WEDNESDAY.

ENSEMBLE TRENDS INDICATE CONDITIONS TRENDING BACK TO CLIMO WED-FRI
WITH HIGH PRESSURE AND DRY CONDITIONS RETURNING.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
AS SFC WAVE OF LOW PRESSURE WILL PASS SOUTH OF PA EARLY THIS
MORNING...AND BRING A PERIOD OF RAIN AND REDUCTIONS TO CIG/VSBY
TO SOUTHERN PA AIRFIELDS. CIGS WILL FALL TO MVFR THEN DIP TO IFR
IN MANY SOUTHERN LOCALES THROUGH SUNRISE. EXPECT NORTHERN EDGE OF
PRECIP TO BE APPROX FROM KJST- KUNV- KIPT...WITH VFR CONDITIONS
CONTINUING ACROSS THE NORTH IN LOW PWAT AIR.

IMPROVING CONDITIONS FROM NW TO SE ON SAT AS DRIER AIR MOVES IN
BEHIND DEPARTING LOW PRESSURE. LOWER CIGS MAY REMAIN STUBBORN
THROUGH NEARLY 18Z IN THE SE...BUT MOST SITES WILL BE VFR FOR
MAJORITY OF THE DAY. WINDS WILL BE FROM THE N/NW AT 5-10 KTS.

OUTLOOK...

.SAT...MORNING RESTRICTIONS SOUTH...THEN VFR.
.SUN...VFR EARLY...THEN INCREASING RAIN CHANCES WITH LOWERING CIGS.
.MON-TUE...UNSETTLED...WITH PERIODS OF RAIN AND SHOWERS. WIDESPREAD
RESTRICTIONS TO AT LEAST MVFR IN MOST AREAS.
.WED...SCT SHOWERS WITH RESTRICTIONS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
PAZ004-010>012-037-041.

&&

SYNOPSIS...FITZGERALD/RXR
NEAR TERM...FITZGERALD
SHORT TERM...RXR
LONG TERM...DANGELO/DEVOIR
AVIATION...GARTNER/RXR
Hazardous weather outlook, Oct 10, 5:07 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT FRI OCT 10 2014

PAZ005-006-017>019-024>028-033>036-042-045-046-049>053-056>059-
063>066-112115-
MCKEAN-POTTER-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
507 PM EDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-010>012-037-041-112115-
WARREN-ELK-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-
507 PM EDT FRI OCT 10 2014

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 1:26 PM EDTFreeze WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Lycoming and 3 more20 hr

Nearby

Frost Advisories in Pennsylvania, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.